My health condition

I have a leg problem caused by heperapin and warfarin some 20 odd years ago. It took me eight years to learn how to walk again. Recently it seems I had a heart attack and DVT in my right leg. I immediately started using a thombosis stocking.

I am on Tramadol for back pain. Caused by the leg problem.

Now I have a right lower lobe pulmonary thombosis and bi lateral mutifical pulmonary embolism.

I have learned to live with this disability.

T

3 Replies

oldestnewest
  • What was your leg problem caused by warfarin? I also have a leg problem ....pain in legs and difficulty walking. It all started in April of this year when my legs gave way and I fell to the ground. I was hospitalized but the neurologist never found any reason for my fall. They ruled out heart attack or stroke.

    I am taking the new drug, Xarelto for my AFib. I had an angiogram last week but no problem was found that could be

    causing my leg pain. I personally believe it is caused by the drug I am taking but my dr says NO! I am so confused I don't know what to do next. I am so sick and tired of the pain and not being able to walk without hurting!

  • I broke a bone in my left foot. My leg was in plaster, four days later, I had DVTs in my left leg. They put me on heperapin and warfarin but I hemeraged in my groin. It crushed the nerve bundle to my left leg.

    That meant that I could not control the leg. It took eight years and a lot of trying, to get a way to control the leg. Don't ask how, no one knows. Seems I am using sensory nerves to control the leg.

    However the nerve damage has caused my nerves to over react. Slightest bump hurts.

    The eight years on crutches meant stress to my lower back. When the spondylotheisis started. It created so much pain

  • Eight years on crutches..... ,what a nightmare!! So happy you are finally able to walk. It's like you traded one problem for another. Back pain is also a nightmare. I have suffered from it for years.

    Thanks for replying!

You may also like...